# SDR USAA2015032800002

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 79,336 hours, 36,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED 1R SLIDE HARD TO ARM.  REMOVED DEBRIS FROM LATCH AREA.  GOOD OPERATIONAL CHECK.
